# SDR AALA20130907019

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,407 hours, 37,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT STATION 787 & BL 0.  INSTALLED SERVICEABLE INTERCOSTAL IAW AARD 51-00-05-1.
